G. Blatman, Adaptive sparse polynomial chaos expansions for uncertainty propagation and sensitivity analysis, 2009.
URL : https://hal.archives-ouvertes.fr/tel-00440197

G. B. Blatman and . Sudret, Efficient computation of global sensitivity indices using sparse polynomial chaos expansions, Reliability Engineering & System Safety, vol.95, issue.11, pp.1216-1229, 2010.
DOI : 10.1016/j.ress.2010.06.015

A. J. Chorin, Gaussian fields and random flow, Journal of Fluid Mechanics, vol.25, issue.01, pp.21-32, 1974.
DOI : 10.1063/1.1704327

T. Crestaux, O. L. Ma??trema??tre, and &. J. Martinez, Polynomial chaos expansion for sensitivity analysis, Reliability Engineering & System Safety, vol.94, issue.7, pp.1161-1172, 2009.
DOI : 10.1016/j.ress.2008.10.008

S. C. Crow and . Canavan, Relationship between a Wiener???Hermite expansion and an energy cascade, Journal of Fluid Mechanics, vol.6, issue.02, pp.387-403, 1970.
DOI : 10.1063/1.1761581

L. Formaggia, A. Guadagnini, I. Imperiali, V. Lever, G. Porta et al., Global sensitivity analysis through polynomial chaos expansion of a basinscale geochemical compaction model, Computational Geosciences, pp.1-18, 2012.

R. P. Ghanem and . Spanos, Stochastic finite elements: a spectral approach, 1991.
DOI : 10.1007/978-1-4612-3094-6

O. L. Ma??trema??tre and . Knio, Spectral methods for uncertainty quantification. Scientific Computation, 2010.

W. C. Meecham and &. Jeng, Use of the Wiener???Hermite expansion for nearly normal turbulence, Journal of Fluid Mechanics, vol.104, issue.02, pp.225-249, 1968.
DOI : 10.1016/0019-1035(66)90038-8

W. C. Meecham and . Siegel, Wiener-Hermite Expansion in Model Turbulence at Large Reynolds Numbers, Physics of Fluids, vol.7, issue.8, pp.1178-1190, 1964.
DOI : 10.1063/1.1711359

J. M. Nordbotten and . Celia, Similarity solutions for fluid injection into confined aquifers, Journal of Fluid Mechanics, vol.561, pp.307-327, 2006.
DOI : 10.1017/S0022112006000802

S. Oladyshkin, H. Class, R. Helmig, and &. W. Nowak, An integrative approach to robust design and probabilistic risk assessment for CO2 storage in geological formations, Computational Geosciences, vol.187, issue.8, pp.565-577, 2011.
DOI : 10.1007/s10596-011-9224-8

S. A. Orszag and . Bissonnette, Dynamical Properties of Truncated Wiener-Hermite Expansions, Physics of Fluids, vol.10, issue.12, pp.2603-2613, 1967.
DOI : 10.1063/1.1762082

M. &. Shinozuka and . Deodatis, Response Variability Of Stochastic Finite Element Systems, Journal of Engineering Mechanics, vol.114, issue.3, pp.499-519, 1988.
DOI : 10.1061/(ASCE)0733-9399(1988)114:3(499)

A. Siegel, T. Imamura, and &. W. Meecham, Wiener???Hermite Expansion in Model Turbulence in the Late Decay Stage, Journal of Mathematical Physics, vol.6, issue.5, pp.707-721, 1965.
DOI : 10.1063/1.1704328

I. Sobol, Sensitivity estimates for nonlinear mathematical models, Math. Modelinf comput. Experiment, vol.1, issue.4, pp.407-414, 1993.

C. R. Soize and . Ghanem, Physical Systems with Random Uncertainties: Chaos Representations with Arbitrary Probability Measure, SIAM Journal on Scientific Computing, vol.26, issue.2, pp.395-410, 2005.
DOI : 10.1137/S1064827503424505

URL : https://hal.archives-ouvertes.fr/hal-00686211

B. Sudret, Global sensitivity analysis using polynomial chaos expansions, Reliability Engineering & System Safety, vol.93, issue.7, pp.964-979, 2008.
DOI : 10.1016/j.ress.2007.04.002

URL : https://hal.archives-ouvertes.fr/hal-01432217

B. A. Sudret and . Der-kiureghian, Stochastic finite elements and reliability: a state-of-the-art report A closed-form equation for predicting the hydraulic conductivity of unsaturated soils, America Journal, vol.44, issue.5, pp.892-898, 1980.

N. Wiener, The Homogeneous Chaos, American Journal of Mathematics, vol.60, issue.4, pp.897-936, 1938.
DOI : 10.2307/2371268

D. G. Xiu and . Karniadakis, The Wiener--Askey Polynomial Chaos for Stochastic Differential Equations, SIAM Journal on Scientific Computing, vol.24, issue.2, 2002.
DOI : 10.1137/S1064827501387826

D. Xiu, D. Lucor, C. Su, and &. G. Karniadakis, Stochastic Modeling of Flow-Structure Interactions Using Generalized Polynomial Chaos, Journal of Fluids Engineering, vol.124, issue.1, pp.51-59, 2002.
DOI : 10.1115/1.1436089